Jennifer Nam Choi MD
Assistant Professor of Dermatology; Director, Yale Oncodermatology Clinic
Departments & Organizations
Cutaneous side effects of chemotherapy and radiation; Melanoma treatment more...
- BA, Harvard University, 1998
- M.D., Yale University School of Medicine, 2003
- Trufant J, Christensen S, McNiff J, Choi JN. Erythroderma and spontaneous blistering in a 49-year-old man: Vancomycin-induced linear IgA bullous dermatosis clinically mimicking toxic epidermal necrolysis. Archives of Dermatology. 2010 Dec; 146(12).
- Pham T, Choi JN. “Skin Cancer” in Pharmacotherapy Principles and Practice, Second Edition, McGraw-Hill, 2009. Ed. M. Crisholm-Burns, T. Schwinghammer, B. Wells, P. Malone, J. Kolesar, J. DiPiro. 2010. Pages 1611-1629.
- Galan A, McNiff J, Choi JN, Lazova R. Fatal HHV6 Infection in an Immunocompromised Patient Presenting with Skin Involvement. Journal of Cutaneous Pathology. 2010 Feb;37(2):277-81.